# SDR SWIA202412010005

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,068 hours, 39,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STRIKER AS SMALL DENT FROM PAX DOOR SUPPORT WHEEL    (FILED CLOSED)    PERFORMED RERPAIR TO PASSENGER DOOR SEAL STRIKER IAW REO 601R-53-22-033 REV-D DATED 2014/02/27 REPAIR TYPE 1. COMPLIED WITH TASK CARD 51-900-1003-SKY FOR STRUCTURAL MAJOR REPAIR. COMPLETED FORM M-337 "REPORT OF AIRCRAFT MAJOR REPAIR" SEE CP 29272455 FOR DETERMINIZATION OF REPAIR. SEE CP 29272473 FOR NDT INSPECTION.
